Alert archive / New York / Heavy Snow Warnings in 2006

Heavy Snow Warning 1, NWS Buffalo, NY

March 2, 20068 counties in New York

NWS Buffalo, NY issued this heavy snow warning at Mar 2, 2006, 12:44 PM EST for 8 counties in New York. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2006, 12:44 PM EST (17:44 UTC)
Expired
Mar 2, 2006, 6:00 PM EST
In force
5 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Ontario County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 52 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2006-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2006-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1378 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBUF 021744
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1244 PM EST THU MAR 2 2006

...ADDITIONAL SNOWFALL EXPECTED THIS AFTERNOON...

.LOW PRESSURE CENTERED OVER CENTRAL PA EARLY THIS AFTERNOON WILL MOVE
ACROSS OFF THE MID ATLANTIC COAST BY THIS EVENING. THIS SYSTEM
WILL CONTINUE TO SPREAD STEADY SNOW ACROSS THE REGION DURING THE
AFTERNOON AND TAPER OFF BY EARLY EVENING. 

NYZ010>014-019>021-085-022300-
/O.UPG.KBUF.SN.Y.0001.000000T0000Z-060302T2300Z/
/O.NEW.KBUF.HS.W.0001.060302T1744Z-060302T2300Z/
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...BUFFALO...BATAVIA...WARSAW...GENESEO...
CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...
SPRINGVILLE
1244 PM EST THU MAR 2 2006

...HEAVY SNOW WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE
SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL CONTINUE THROUGH THE AFTERNOON AND TAPER OFF DURING THE
EVENING HOURS. ADDITIONAL ACCUMULATIONS ARE EXPECTED TO BE IN THE 2 TO
4 INCH RANGE...BRINING THE TOTAL TO 6 TO 9 INCHES. THE SNOW WILL
RESULT IN POOR DRIVING CONDITIONS...ESPECIALLY ON UNTREATED ROADS.

A HEAVY SNOW WARNING IS ISSUED WHEN 7 OR MORE INCHES OF
ACCUMULATION IS EXPECTED. TRAVEL WILL BE DIFFICULT OR IMPOSSIBLE
ON UNPLOWED ROADS. IF YOU MUST DRIVE, ALLOW EXTRA TIME TO REACH
YOUR DESTINATION, AND KEEP AN EMERGENCY KIT IN YOUR CAR IN CASE
YOU BECOME STRANDED.

$$


ZAFF
2 follow-up statements
000 
WWUS41 KBUF 022023
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
323 PM EST THU MAR 2 2006

...ADDITIONAL SNOWFALL EXPECTED THIS AFTERNOON...

.LOW PRESSURE CENTERED OVER CENTRAL PA EARLY THIS AFTERNOON WILL
MOVE ACROSS OFF THE MID ATLANTIC COAST BY THIS EVENING. THIS
SYSTEM WILL CONTINUE TO SPREAD STEADY SNOW ACROSS THE REGION
DURING THE AFTERNOON AND TAPER OFF BY EARLY EVENING.

NYZ010>014-019>021-085-022300-
/O.CON.KBUF.HS.W.0001.000000T0000Z-060302T2300Z/
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...BUFFALO...BATAVIA...WARSAW...GENESEO...
CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...
SPRINGVILLE
323 PM EST THU MAR 2 2006

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

SNOW WILL CONTINUE THROUGH THE LATE AFTERNOON AND TAPER OFF DURING
THE EVENING HOURS. ANOTHER 1 TO 3 INCHES IS EXPECTED...BRINGING
THE TOTAL TO 6 TO 9 INCHES. THE SNOW WILL RESULT IN POOR DRIVING
CONDITIONS.

TRAVEL WILL BE DIFFICULT ON UNPLOWED ROADS. ALLOW EXTRA TIME TO
REACH YOUR DESTINATION.

$$

APB
000 
WWUS41 KBUF 022300
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
600 PM EST THU MAR 2 2006

...SNOW ENDING ACROSS THE REGION...

.AN AREA OF SNOW...THAT BROUGHT A BLANKET OF 4 TO 10 INCHES OF
FRESH SNOW COVER TO THE REGION TODAY...CONTINUES TO MOVE SOUTH. 

NYZ010>014-019>021-085-030000-
/O.EXP.KBUF.HS.W.0001.000000T0000Z-060302T2300Z/
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...BUFFALO...BATAVIA...WARSAW...GENESEO...
CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...
SPRINGVILLE
600 PM EST THU MAR 2 2006

...HEAVY SNOW WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON...

SNOW HAS ENDED ACROSS MUCH OF THE REGION. ACROSS THE WESTERN
SOUTHERN TIER...SNOW WILL CONTINUE TO END FROM NORTH TO
SOUTH...BEING OUT OF THE REGION BY 8 PM. 

$$

LEVAN

What forecasters said that day

The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this heavy snow warning went out at Mar 2, 9:42 AM EST, 3 hours 2 minutes earlier.

Area forecast discussion, Mar 2, 9:42 AM EST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
942 AM EST THU MAR 2 2006

.UPDATE...

HAVE UPDATED ADVISORY TO INCLUDE NORTHERN ERIE AND GENESEE COUNTIES.
NORTHWARD EXTENT OF SNOW IS A LITTLE FARTHER NORTH THAN NAM
DEPICTION ON 12Z RUN. WILL STAY WITH THIS NORTHWARD TREND THROUGH
THE REMAINDER OF THE EVENT AND EXPAND THE ADVISORY. UPSTREAM...SNOW
MAY BECOME A LITTLE MORE CONVECTIVE WITH THE RISK OF THUNDERSNOW AS
METAR REPORTS OVER SOUTHEASTERN MICHIGAN AND LIGHTNING DATA SHOW
SUCH. HAVE NOT MENTIONED IT IN ZONES OR GRIDS AS STRONG WARM
ADVECTION RESPONSIBLE FOR THE THUNDERSNOW MAY STAY SOUTH OF THE
FORECAST AREA.

HIBBERT

&&

.SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...

GFS AND NAM SIMILAR IN TRACK OF LOW FROM SOUTH CENTRAL OHIO EAST
ACROSS SOUTHERN PA AND OFF THE COAST BY THIS EVENING. NAM TAKES
WARMER AIR ALOFT A BIT FURTHER NORTH INTO SOUTHERN TIER THAN GFS.
WILL GO WITH SNOW AND SLEET MIX FOR AWHILE THIS MORNING THERE.
ELSEWHERE WILL JUST GO WITH SNOW OVERSPREADING THE AREA EXCEPT FOR
NORTHERN PORTIONS OF EASTERN LAKE ONTARIO COUNTIES. KEEPING
ADVISORIES AS IS FOR SOUTHERN FINGER LAKES AND AREAS SOUTH OF
BUFFALO AMOUNTS IN THE 3 TO 6 INCH RANGE WITH 2-4 CLOSER TO LAKE
ONTARIO. SLEET COULD CUT DOWN ON SNOW ACCUMULATIONS OVER CHAUTAUQUA
COUNTY AREA SO THEY COULD END UP ON THE LOWER END OF THE 3-6 RANGE.

TONIGHT SYSTEM MOVES OFF THE COAST WITH NORTHWEST FLOW OF COLDER
AIR. RESIDUAL MOISTURE IN DEPARTING SYSTEM IN THE EVENING ALONG WITH
UPSLOPE FLOW JUSTIFY KEEPING LKLY POPS FOR SNOW SHOWERS FINGER LKS
AND SOUTHERN TIER WITH CHC POPS ELSEWHERE. ACCUMULATIONS LIGHT
THOUGH GENERALLY AN INCH OR LESS.

COLD AIR FOLLOWING THE LOW WILL BRING ANOTHER LAKE EFFECT EPISODE
SOUTHEAST OF THE LAKES ON FRIDAY...MAINLY SOUTHEAST OF LAKE ONTARIO
WHERE 850MB TEMPS WILL DROP TO -14 TO -16C ON FRIDAY MORNING.
SIGNIFICANT MOISTURE IS LACKING SO SNOW AMOUNTS WILL BE LIMITED WITH
BETTER CHANCE SOUTHEAST OF LAKE ONTARIO DURING THE AFTERNOON AS FLOW
BECOMES MORE NORTHWEST AND UPPER TROUGH APPROACHES FROM THE NORTH.
WILL ONLY GO WITH UP TO 2 INCHES SE OF LAKE ONTARIO WITH LIKELY
POPS...LESSER AMOUNTS ELSEWHERE WITH CHANCE POPS.

FRIDAY NIGHT, NAM A BIT FASTER WITH W-E UPPER TROUGH ALONG NY/PA
BORDER AT 00Z WHILE GFS HAS IT ALNG SOUTH SHORE OF LAKE ONTARIO AND
GFS ALSO HAS ANOTHER UPPER SHORT WAVE ROTATING AROUND UPPER LOW
DROPPING SOUTH THROUGH CENTRAL NEW YORK. WILL GO WITH CHANCE OF SNOW
SHOWERS.

COLD CYCLONIC FLOW UPSLOPE FLOW AROUND UPPER LOW EAST OF MAINE
CONTINUES ACROSS THE REGION SATURDAY TO JUSTIFY CHANCE OF SNOW
SHOWERS ESPECIALLY SOUTHEAST OF LAKES.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...

OUR REGION WILL BE UNDER A PERSISTENT N-NW FLOW DURING THIS PERIOD
AS THE OLD GREENLAND BLOCK (NEGATIVE NAO) PERSISTS. THE HIGH OVER
GREENLAND WILL KEEP AN UPPER LOW STALLED OVER QUEBEC AND EASTERN
CANADA AND A CYCLONIC COLD FLOW OVER THE NORTHEAST AND GREAT LAKES.
850 MB TEMPS WILL NOT BE EXTREMELY COLD...BUT WILL GRADUALLY DROP
FROM -10C SUNDAY TO THE -14C RANGE BY WED. THIS WILL LEAD TO TEMPS A
FEW DEGREES BELOW NORMAL. IT SHOULD BE DRY...BUT IT WILL BE COLD
ENOUGH FOR SOME LIMITED LAKE RESPONSE S AND SE OF LAKES SO WILL
INCLUDE CHC POPS FOR SNOW SHOWERS EACH DAY...BUT NOTHING SIGNIFICANT
IS EXPECTED.

&&

.AVIATION...

VFR CONDITIONS WILL BEGIN TO DETERIORATE FROM SOUTHWEST TO NORTHEAST
THIS MORNING AS THE PRECIPITATION SHIELD FROM AN INDIANA SURFACE LOW
MOVES EAST. CONDITIONS AT ALL AREAS WILL EVENTUALLY BECOME IFR
EXCEPT FOR AREAS EAST OF LAKE ONTARIO WHERE THE SHIELD SHOULD REMAIN
TO THE SOUTH. THE TIMING FOR IFR CONDITIONS AFTER 12Z FOR THE
SOUTHWESTERN COUNTIES...AFT 14Z FRO BUFFALO AND NIAGARA FALL...AND
AFT 16Z FOR ROCHESTER EASTWARD

&&

.MARINE...

NO REAL ISSUES WITH THIS PACKAGE. NORTHWEST WINDS ON THE BACKSIDE OF
THE ABOVE MENTIONED SYSTEM WILL LIKELY REMAIN BELOW GALE FORCE.

&&

.CLIMATE...

FEBRUARYS CLMS ARE AVAILABLE ON OUR WEBSITE. IN SUMMARY...MUCH OF
THE MONTH HAD WINTRY COLD AND FREQUENT SNOWS...BUT BECAUSE OF ITS
MILD START IT WILL BE ANOTHER MILD MONTH OVERALL WITH TEMPS 2-3 DEG
ABOVE NORMAL. SNOWFALL WAS ACTUALLY SLIGHTLY ABOVE NORMAL BUT
BECAUSE OF FREQUENCY (17 DAYS)...NO MAJOR FALLS...AND GROUND WAS
BARE HALF THE MONTH. 3 MONTH WINTER AS A WHOLE WAS QUITE MILD (DUE
TO THE RECORD WARMTH IN JANUARY) WITH BELOW NORMAL SNOWFALL. NO
MAJOR FALLS (6+) AT ALL. SEE CLMS FOR FURTHER DETAILS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...SNOW ADVISORY FOR NYZ010>014-019>021-085 UNTIL 6 PM THURSDAY.
MARINE...NONE.

&&

SHORT TERM...JJP
LONG TERM...SFM
AVIATION...SAGE
MARINE...SAGE
CLIMATE...SFM
Hazardous weather outlook, Mar 2, 5:16 AM EST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
516 AM EST THU MAR 2 2006

NYZ001-002-010-011-031030-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-
516 AM EST THU MAR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

2 TO 4 INCHES OF SNOW IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ012>014-019>021-085-031030-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
516 AM EST THU MAR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

SNOW IS EXPECTED TODAY WITH A GENERAL 3 TO 5 INCHES BY THIS
EVENING. THERE COULD BE SOME LOCAL 6 INCH AMOUNTS. ALSO THE SNOW
WILL MIX WITH SLEET THIS MORNING ALONG THE SOUTHERN TIER. THIS
COULD RESULT IN LOWER SNOW ACCUMULATIONS ESPECIALLY OVER PARTS OF
CHAUTAUQUA COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-031030-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-

SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
506 AM EST THU MAR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ003>005-031030-
MONROE-WAYNE-NORTHERN CAYUGA-
516 AM EST THU MAR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK.

.DAY ONE...TODAY AND TONIGHT

1 TO 3 INCHES OF SNOW IS EXPECTED TODAY WITH ANOTHER INCH OR SO
POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ON FRIDAY SOME SNOW SHOWERS ARE LIKELY WITH AMOUNTS OF 1 TO 3
INCHES POSSIBLE. THE HIGHEST AMOUNTS ARE EXPECTED EAST OF MONROE
COUNTY. AFTERWARD NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-031030-
OSWEGO-JEFFERSON-LEWIS-
516 AM EST THU MAR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

JJP

Nearby

Heavy Snow Warnings in New York, 2006Every heavy snow warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.